Title

Strict Duality and Overlapping Productivity Distributions between Formal and Informal Firms

Department/School

Economics

Date

2018

Document Type

Article

Published in

Journal of Development Economics

Citation/Other Information

Allen, Jeffrey, Shanthi Nataraj, and Tyler C. Schipper. "Strict Duality and Overlapping Productivity Distributions between Formal and Informal Firms." Journal of Development Economics, 135, 2018: 534-554.

This document is currently not available here.

Share

COinS